# SDR IPXA2017092021904

- Difficulty date: September 7, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 25,453 hours, 15,913 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545245
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 231XVF HAS EDGE DAMAGE. FABRICATED NEW FLOOR PANEL 231XVF PER SREO B757-5320-9692-K.
